# SDR EIAA2011218

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON (INTERIOR), PANEL CUTOUT NR 463CL AT NAC STA 180.0, I/B SRTINGER FOUND CRACKED.  CRACKED STRINGER REMOVED AND REPLACED PER SRM 51-30-02.
